On a problem of B. Zelinka

V. R. Chandran

Czechoslovak Mathematical Journal (1987)

  • Volume: 37, Issue: 1, page 124-124
  • ISSN: 0011-4642

How to cite


Chandran, V. R.. "On a problem of B. Zelinka." Czechoslovak Mathematical Journal 37.1 (1987): 124-124. <http://eudml.org/doc/13626>.

author = {Chandran, V. R.},
journal = {Czechoslovak Mathematical Journal},
keywords = {commutative semigroup; tolerance},
language = {eng},
number = {1},
pages = {124-124},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On a problem of B. Zelinka},
url = {http://eudml.org/doc/13626},
volume = {37},
year = {1987},

AU - Chandran, V. R.
TI - On a problem of B. Zelinka
JO - Czechoslovak Mathematical Journal
PY - 1987
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 37
IS - 1
SP - 124
EP - 124
LA - eng
KW - commutative semigroup; tolerance
UR - http://eudml.org/doc/13626
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.